Journal of Symbolic Logic

Predicate Calculus with Free Quantifier Variables

Richmond H. Thomason and D. Randolph Johnson, Jr.

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 1 (1969), 1-7.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736618

Mathematical Reviews number (MathSciNet)
MR244011

Zentralblatt MATH identifier
0188.31403

JSTOR
links.jstor.org

Citation

Thomason, Richmond H.; Johnson, D. Randolph. Predicate Calculus with Free Quantifier Variables. J. Symbolic Logic 34 (1969), no. 1, 1--7. https://projecteuclid.org/euclid.jsl/1183736618


Export citation